The multiplicity of the zero at 1 of polynomials with constrained coeffcients

Borwein, P and Erdélyi, T and Kós, Géza (2013) The multiplicity of the zero at 1 of polynomials with constrained coeffcients. ACTA ARITHMETICA, 159 (4). pp. 387-395. ISSN 0065-1036 MTMT:2479685; doi:10.4064/aa159-4-7

[img]
Preview
Text
Borwein_387_2479685_ny.pdf

Download (129kB) | Preview
Item Type: Article
Uncontrolled Keywords: Zeros of polynomials; Polynomials with constrained coefficients; Heights of polynomials; Density of square free numbers; Bounds for the multiplicity
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Geometric Modelling and Computer Vision Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 05 Feb 2014 16:11
Last Modified: 05 Feb 2014 16:11
URI: http://eprints.sztaki.hu/id/eprint/7539

Update Item Update Item